Crossref Citations
This Book has been
cited by the following publications. This list is generated based on data provided by Crossref.
Allouche, Jean-Paul
and
Shallit, Jeffrey
1999.
Sequences and their Applications.
p.
1.
Gutiérrez, Claudio
2000.
LATIN 2000: Theoretical Informatics.
Vol. 1776,
Issue. ,
p.
387.
Richomme, Gwénaël
and
Wlazinski, Francis
2000.
STACS 2000.
Vol. 1770,
Issue. ,
p.
99.
Attila, Kuba
and
Maurice, Nivat
2000.
Discrete Geometry for Computer Imagery.
Vol. 1953,
Issue. ,
p.
137.
Hazewinkel, Michiel
2000.
Encyclopaedia of Mathematics.
p.
449.
Lopez, Luis-Miguel
and
Narbel, Philippe
2001.
Substitutions and interval exchange transformations of rotation class.
Theoretical Computer Science,
Vol. 255,
Issue. 1-2,
p.
323.
Kuba, Attila
and
Nagy, Antal
2001.
Reconstruction of hv-convex Binary Matrices from Their Absorbed Projections.
Electronic Notes in Theoretical Computer Science,
Vol. 46,
Issue. ,
p.
371.
Damanik, David
2001.
Schrödinger operators with low-complexity potentials.
Ferroelectrics,
Vol. 250,
Issue. 1,
p.
143.
Perrin, D.
2001.
Algebraic Combinatorics and Computer Science.
p.
391.
Wlazinski, F.
2001.
A test-set fork-power-free binary morphisms.
RAIRO - Theoretical Informatics and Applications,
Vol. 35,
Issue. 5,
p.
437.
Carpi, Arturo
and
de Luca, Aldo
2002.
On the distribution of characteristic parameters of words II.
RAIRO - Theoretical Informatics and Applications,
Vol. 36,
Issue. 1,
p.
97.
Apostolico, Alberto
and
Crochemore, Maxime
2002.
Handbook of Massive Data Sets.
Vol. 4,
Issue. ,
p.
151.
Carpi, Arturo
and
de Luca, Aldo
2002.
On the distribution of characteristic parameters of words.
RAIRO - Theoretical Informatics and Applications,
Vol. 36,
Issue. 1,
p.
67.
Poroshenko, E. N.
2002.
GR BNER–SHIRSHOV BASES FOR THE KAC–MOODY ALGEBRAS OF THE TYPE .
Communications in Algebra,
Vol. 30,
Issue. 6,
p.
2617.
Cieliebak, Mark
Lipták, Zsuzsanna
Welzl, Emo
Erlebach, Thomas
and
Stoye, Jens
2002.
Foundations of Information Technology in the Era of Network and Mobile Computing.
p.
143.
Richomme, G.
and
Wlazinski, F.
2002.
Some results on k-power-free morphisms.
Theoretical Computer Science,
Vol. 273,
Issue. 1-2,
p.
119.
Karhumäki, Juhani
2003.
Implementation and Application of Automata.
Vol. 2759,
Issue. ,
p.
3.
Gutiérrez, Claudio
2003.
Equations in free semigroups with involution and their relation to equations in free groups.
Theoretical Computer Science,
Vol. 297,
Issue. 1-3,
p.
271.
Hohlweg, Christophe
and
Reutenauer, Christophe
2003.
Lyndon words, permutations and trees.
Theoretical Computer Science,
Vol. 307,
Issue. 1,
p.
173.
CARPI, ARTURO
and
de LUCA, ALDO
2004.
REPETITIONS, FULLNESS, AND UNIFORMITY IN TWO-DIMENSIONAL WORDS.
International Journal of Foundations of Computer Science,
Vol. 15,
Issue. 02,
p.
355.